Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.12104/67494
Title: Asymptotic stability of teleoperators with variable time-delays
Author: Nuno, E.
Basanez, L.
Prada, M.
Issue Date: 2009
Abstract: This paper extends the previous results on position tracking for bilateral teleoperators with constant time-delays, reported in Nũno et al. IEEE Trans. Robot., vol. 24, no. 3, pp. 753-758, June 2008, to the case of variable time-delays in the teleoperator's communications. The key part is the extension of a previous Lemma that is used to prove that P+d or PD+d controllers can stabilize the teleoperator under variable timedelays, and moreover, they provide position tracking. The paper outlines the conditions under which velocities and position errors, of the nonlinear teleoperator, are bounded, and using Barbǎlat's Lemma, it is proved asymptotic converge to zero if the local manipulator stands still and the remote manipulator does not interact with the environment. Simulations and real experiments validate the proposed schemes. The experiments have been performed using the Internet as communication channel between Urbana-Champaign, USA and Barcelona, Spain. © 2009 IEEE.
URI: http://hdl.handle.net/20.500.12104/67494
Appears in Collections:Producción científica UdeG (prueba)

Files in This Item:
There are no files associated with this item.


Items in RIUdeG are protected by copyright, with all rights reserved, unless otherwise indicated.